Alert archive / California / Red Flag Warnings in 2009
Red Flag Warning 4, NWS Sacramento, CA
NWS Sacramento, CA issued this red flag warning at Sep 27, 2009, 3:16 PM PDT. It took effect at Sep 28, 2009, 2:00 PM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 27, 2009, 3:16 PM PDT (22:16 UTC)
- In effect from
- Sep 28, 2009, 2:00 PM PDT
- Expired
- Sep 28, 2009, 10:10 PM PDT
- In force
- 8 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KSTO 272216 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 316 PM PDT SUN SEP 27 2009 ...STRONG COLD FRONT WILL MOVE INTO NORTHERN CALIFORNIA EARLY TUESDAY... .A STRONG AND RELATIVELY DRY COLD FRONT WILL MOVE THROUGH NORTHERN CALIFORNIA DURING THE DAY TUESDAY. AHEAD OF THE FRONT...SOUTHWEST WIND GUSTS UP TO 40 MPH AND HUMIDITY LESS THAN 15 PERCENT CAN BE EXPECTED IN THE BURNEY BASIN MONDAY AFTERNOON AND EVENING. MUCH COOLER TEMPERATURES AND HIGHER HUMIDITY WILL SPREAD ACROSS THE REGION TUESDAY. STRONG HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT...POSSIBLY BRINGING WIDESPREAD GUSTY NORTH WINDS AND LOW HUMIDITY WEDNESDAY EVENING THROUGH THURSDAY EVENING. CAZ214-281730- /O.NEW.KSTO.FW.W.0004.090928T2100Z-090929T0500Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 316 PM PDT SUN SEP 27 2009 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 10 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 10 PM PDT MONDAY. SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH BY MONDAY AFTERNOON. HUMIDITY WILL REMAIN LESS THAN 15 PERCENT. WIND GUSTS TO 40 MPH ARE POSSIBLE MONDAY EVENING. WINDS WILL DECREASE AS HIGHER HUMIDITY MOVES INTO THE AREA MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ213-215>220-263-264-266-267-279-281730- /O.NEW.KSTO.FW.A.0004.091001T0200Z-091002T0200Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT - EXCLUDES THE DELTA-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT - EXCLUDES THE DELTA- SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-EASTERN MENDOCINO NF- 316 PM PDT SUN SEP 27 2009 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING. CONDITIONS APPEAR FAVORABLE FOR THE DEVELOPMENT OF GUSTY NORTH WINDS AND LOW HUMIDITY WEDNESDAY EVENING THROUGH THURSDAY EVENING. WIND GUSTS OVER 35 MPH AND HUMIDITY NEAR OR LESS THAT 20 PERCENT ARE POSSIBLE WEDNESDAY NIGHT. HUMIDITY MAY DROP INTO THE SINGLE DIGITS DURING THE DAY THURSDAY. THE STRONGEST WINDS AND LOWEST HUMIDITY MAY OCCUR ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY AND EASTERN SLOPES OF THE MENDOCINO FOREST WEDNESDAY NIGHT. FOCUS MAY THEN SHIFT TO THE EASTERN FOOTHILLS OF THE SACRAMENTO VALLEY AND MOTHERLODE THURSDAY EVENING. CONTINUE TO MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR UPDATES ON THIS DEVELOPING NORTH TO NORTHEAST WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ SG
3 follow-up statements
000 WWUS86 KSTO 281203 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 503 AM PDT MON SEP 28 2009 ...STRONG COLD FRONT WILL MOVE INTO NORTHERN CALIFORNIA EARLY TUESDAY... .A STRONG AND RELATIVELY DRY COLD FRONT WILL MOVE THROUGH NORTHERN CALIFORNIA DURING THE DAY TUESDAY. AHEAD OF THE FRONT... SOUTHWEST WIND GUSTS UP TO 40 MPH AND HUMIDITY LESS THAN 15 PERCENT CAN BE EXPECTED IN THE BURNEY BASIN THIS AFTERNOON AND EVENING. MUCH COOLER TEMPERATURES AND HIGHER HUMIDITY WILL SPREAD ACROSS THE REGION TUESDAY. STRONG HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT POSSIBLY BRINGING WIDESPREAD GUSTY NORTH WINDS AND LOW HUMIDITY WEDNESDAY AND THURSDAY. CAZ214-290000- /O.CON.KSTO.FW.W.0004.090928T2100Z-090929T0500Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 503 AM PDT MON SEP 28 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING FOR STRONG SOUTHWEST WINDS AND LOW HUMIDITY ACROSS NORTHEAST SHASTA COUNTY INCLUDING THE BURNEY BASIN... SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH BY THIS AFTERNOON. HUMIDITY WILL REMAIN LESS THAN 15 PERCENT. WIND GUSTS TO 35 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING. WINDS ARE EXPECTED TO DECREASE LATER TONIGHT AND HUMIDITIES WILL INCREASE SIGNIFICANTLY BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ213-215>220-263-264-266-267-279-290000- /O.EXT.KSTO.FW.A.0004.090930T1600Z-091002T0200Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT - EXCLUDES THE DELTA-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT - EXCLUDES THE DELTA- SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-EASTERN MENDOCINO NF- 503 AM PDT MON SEP 28 2009 ...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR GUSTY NORTH WINDS AND LOW HUMIDITY FOR MUCH OF THE INTERIOR OF NORTHERN CALIFORNIA... CONDITIONS APPEAR FAVORABLE FOR THE DEVELOPMENT OF GUSTY NORTH WINDS AND LOW HUMIDITY WEDNESDAY AND THURSDAY. WIND GUSTS OF 25 TO 35 MPH AND LOW HUMIDITIES WILL BE POSSIBLE BOTH DAYS. HUMIDITY MAY DROP INTO THE SINGLE DIGITS DURING THE DAY THURSDAY. CONTINUE TO MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR UPDATES ON THIS DEVELOPING NORTH TO NORTHEAST WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
000 WWUS86 KSTO 282156 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 256 PM PDT MON SEP 28 2009 ...STRONG COLD FRONT WILL MOVE INTO NORTHERN CALIFORNIA EARLY TUESDAY... .A STRONG AND RELATIVELY DRY COLD FRONT WILL MOVE THROUGH NORTHERN CALIFORNIA DURING THE DAY TUESDAY. AHEAD OF THE FRONT... SOUTHWEST WIND GUSTS UP TO 40 MPH AND HUMIDITY LESS THAN 15 PERCENT CAN BE EXPECTED IN THE BURNEY BASIN INTO THIS EVENING. MUCH COOLER TEMPERATURES AND HIGHER HUMIDITY WILL SPREAD ACROSS THE REGION TUESDAY. STRONG HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT POSSIBLY BRINGING WIDESPREAD GUSTY NORTH WINDS AND LOW HUMIDITY WEDNESDAY AND THURSDAY. CAZ214-290500- /O.CON.KSTO.FW.W.0004.000000T0000Z-090929T0500Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 256 PM PDT MON SEP 28 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FOR THE BURNEY BASIN FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY UNTIL 10 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ213-215>220-263-264-266-267-279-290530- /O.CON.KSTO.FW.A.0004.090930T1600Z-091002T0200Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT - EXCLUDES THE DELTA-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT - EXCLUDES THE DELTA- SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-EASTERN MENDOCINO NF- 256 PM PDT MON SEP 28 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE NORTHERN MOUNTAINS...THE COASTAL MOUNTAINS...THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND ADJACENT FOOTHILLS FOR STRONG NORTHERLY WINDS AND LOW HUMIDITY FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING. CONTINUE TO MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR UPDATES ON THIS DEVELOPING NORTH TO NORTHEAST WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JCLAPP
000 WWUS86 KSTO 290510 RFWSTO URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1010 PM PDT MON SEP 28 2009 ...STRONG COLD FRONT WILL MOVE INTO NORTHERN CALIFORNIA EARLY TUESDAY... MUCH COOLER TEMPERATURES AND HIGHER HUMIDITY WILL SPREAD ACROSS THE REGION TUESDAY. STRONG HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT POSSIBLY BRINGING WIDESPREAD GUSTY NORTH WINDS AND LOW HUMIDITY WEDNESDAY AND THURSDAY. CAZ214-290615- /O.CAN.KSTO.FW.W.0004.000000T0000Z-090929T0500Z/ BURNEY BASIN AND NORTHEAST PLATEAU IN SHASTA COUNTY INCLUDING NORTHWEST LASSEN NF NORTH OF LASSEN NP- 1010 PM PDT MON SEP 28 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE RED FLAG WARNING. HUMIDITY LEVELS HAVE COME UP THIS EVENING AND CURRENTLY RANGE BETWEEN 20 AND 40 PERCENT. HOWEVER...GUSTY WINDS FROM THE SOUTHWEST WILL CONTINUE OVERNIGHT. $$ CAZ213-215>220-263-264-266-267-279-291400- /O.CON.KSTO.FW.A.0004.090930T1600Z-091002T0200Z/ EASTERN PORTION OF SHASTA/TRINITY NF- NORTHERN SACRAMENTO VALLEY TO SOUTHERN TEHAMA COUNTY LINE BELOW 1000 FT- CENTRAL SACRAMENTO VALLEY IN GLENN, COLUSA, YUBA, NORTHERN SUTTER, AND BUTTE COUNTY BELOW 1000 FT- SOUTHERN SACRAMENTO VALLEY IN YOLO- SACRAMENTO FAR WESTERN PLACER, SOUTHERN SUTTER AND SOLANO COUNTY BELOW 1000 FT - EXCLUDES THE DELTA-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY IN SAN JOAQUIN AND STANISLAUS COUNTIES BELOW 1000 FT - EXCLUDES THE DELTA- SOUTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF CALAVERAS-TUOLUMNE UNIT-SOUTHEAST EDGE SHASTA- TRINITY NF AND WESTERN PORTIONS OF TEHAMA-GLENN UNIT- LAKE COUNTY PORTION OF LAKE-NAPA-SONOMA UNIT- NORTHERN SIERRA FOOTHILLS FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF SHASTA-TRINITY AND BUTTE UNITS- NORTHERN MOTHERLODE FROM 1000 TO 3000 FT. INCLUDES PORTIONS OF NEVADA-YUBA-PLACER-AMADOR AND ELDORADO UNITS-EASTERN MENDOCINO NF- 1010 PM PDT MON SEP 28 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR WINDS AND LOW RELATIVE HUMIDITY... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR THE NORTHERN MOUNTAINS...THE COASTAL MOUNTAINS...THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND ADJACENT FOOTHILLS FOR STRONG NORTHERLY WINDS AND LOW HUMIDITY FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING. GUSTY NORTHERLY WINDS WILL BEGIN TO DEVELOP TUESDAY EVENING INTO WEDNESDAY MORNING OVER THE SACRAMENTO VALLEY AND COASTAL RANGE. THE WINDS WILL INCREASE WEDNESDAY MORNING OVER THE VALLEY AND ADJACENT FOOTHILLS...WITH THE STRONGEST WINDS OVER THE COASTAL RANGE AND ALONG THE WESTERN SIDE OF THE VALLEY. EXPECT AREAS OF NORTHWEST TO NORTH WIND SPEEDS TO RANGE BETWEEN 10 AND 25 MPH WITH GUSTS BETWEEN 20 AND 35 MPH. NORTH TO NORTHEAST WINDS WILL CONTINUE ON THURSDAY WITH LOW RELATIVE HUMIDITIES BUT MUCH LOWER WIND SPEEDS AS WELL. CONTINUE TO MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR UPDATES ON THIS DEVELOPING NORTH TO NORTHEAST WIND EVENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BARUFFALDI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Sep 27, 10:00 AM PDT, 5 hours 16 minutes earlier.
Area forecast discussion, Sep 27, 10:00 AM PDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 1000 AM PDT SUN SEP 27 2009 .DISCUSSION... ANOTHER HOT DAY ON TAP AS BROAD UPPER LEVEL RIDGING CONTINUES OVER THE REGION. REDDING REACHED 111 F YESTERDAY BUT CALM WINDS AND CLEAR SKIES ALLOWED TEMPERATURES THERE TO COOL DOWN TO 59 F THIS MORNING. CURRENT TEMPERATURES IN THE NORTHERN SACRAMENTO VALLEY ARE A FEW DEGREES COOLER THAN THIS TIME YESTERDAY...AND EXPECT HIGHS TO BE SIMILARLY A BIT LOWER. TEMPERATURES ELSEWHERE ARE A FEW DEGREES WARMER. FORECAST HIGHS GENERALLY LOOK ON TRACK SO UPDATE IS NOT NECESSARY. A DRAMATIC TEMPERATURE DROP IS ON THE WAY AS AN UPPER TROUGH MOVES IN MONDAY AND TUESDAY. 850 MB TEMPERATURES TODAY WILL BE 26-28 C...WHILE TUESDAY THEY WILL BE 8-10 C. NEAR NORMAL HIGHS ARE EXPECTED ON MONDAY WITH MID 80S IN THE VALLEY AND 70S TO LOWER 80S IN THE MOUNTAINS AND FOOTHILLS. MOST OF THE SHORTWAVE ENERGY WITH THE TROUGH LOOKS LIKE IT WILL BE CONCENTRATED TO THE NORTH OF THE FORECAST AREA. THE 12Z GFS IS A LITTLE QUICKER THAN PREVIOUS RUNS IN MOVING THE SYSTEM AND PRECIPITATION THROUGH BY TUESDAY EVENING. THE LATEST CANADIAN AND ECMWF ARE IN GOOD GENERAL AGREEMENT WITH THIS. THE 12Z NAM IS SHOWING THE TROUGH DIG DEEPER AND IS LESS PROGRESSIVE...BUT THIS MODEL APPEARS TO BE AN OUTLIER COMPARED TO THE OTHER MODELS AND ENSEMBLES. A STRONG COLD FRONT PUSHES THROUGH NORTHERN CALIFORNIA DURING THE DAY TUESDAY. MAY NEED TO REMOVE THUNDERSTORMS OVER THE CENTRAL AND SOUTHERN VALLEY...AS INSTABILITY LOOKS MARGINAL THERE...BUT WILL KEEP A SLIGHT CHANCE OF RAIN SHOWERS. LIGHT SNOW/ FLURRIES ARE POSSIBLE IN THE HIGHER MOUNTAINS TUESDAY EVENING AS SNOW LEVELS DROP. MOISTURE WILL BE LIMITED AND THE SYSTEM IS MOVING FAIRLY QUICKLY SO ACCUMULATING SNOW IS NOT A CONCERN. DRIER AND WARMER WEATHER IS EXPECTED AFTER MID WEEK...BUT ANOTHER TROUGH MAY BRING A COOLDOWN FOR NEXT WEEKEND. && .AVIATION... VFR CONDS ARE EXPECTED TODAY. WINDS ALOFT TURN TO THE SOUTHWEST THIS AFTN. HIGH CLOUDS AHEAD OF AN APPROACHING TROUGH WILL START MOVING INTO THE AREA LATE THIS AFTERNOON AND INTO THE EVENING. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 27, 6:17 AM PDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 617 AM PDT SUN SEP 27 2009 CAZ013>019-063-064-066>069-281400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 617 AM PDT SUN SEP 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY STRONG HIGH PRESSURE WILL RESULT IN A CONTINUATION OF HOT TEMPERATURES ACROSS THE INTERIOR OF NORTHERN CALIFORNIA TODAY WITH RECORD OR NEAR RECORD HIGH TEMPERATURES POSSIBLE...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY MUCH COOLER TEMPERATURES ARE EXPECTED ON MONDAY AND TUESDAY AS AN UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH THE AREA. GUSTY SOUTHWEST WINDS ARE ALSO EXPECTED ON MONDAY AND TUESDAY. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE REGION ON TUESDAY...ESPECIALLY ACROSS THE HIGHER TERRAIN. * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 3:16 PM PDT | Fire Weather Watch | STO | 47 hr |
Nearby
Red Flag Warnings in California, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.